The history of Bosutinib (Bosulif) is rather short, but there is no reason to believe it can cause heart issues unless such issues occur rarely. The most significant and well understood heart related issue is effusion (fluid build-up) around the lungs and heart, which can make the heart work harder. Those who are at high risk for heart attack could have increased risk. Otherwise the issue of heart "muscle damage" is contradictory and therefore not established. We do know that TKI drugs affect the muscles since we experience muscle pains as a side effect (and the heart is a muscle), but there does not appear to be actual sustained muscle damage. Ponatinib (Iclusig) has a warning about heart problems, but this would be rare. Tasigna has a warning about heart QT elongation, but this has not been much of an issue for those taking it.
Overall the risk of heart issues while taking TKI drugs has not shown itself to be a significant issue. When there are issues, most are in the elderly where they are already at high risk and take other medications so that the actual cause is muddled. So the "elderly" need to be monitored for such issues no matter what drugs they are taking.